Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mclozors

Roaccutane Science

Yep, and it has been discussed on this board before, though it been a couple of years. He speaks the truth....Why are you a suffer or currently taking Accutane?

Share this post


Link to post
Share on other sites

Hi,

I am a current user - 2 months in and this is my second course.

I don't doubt the ST side effects- these are not my concern i can handle them for the 5-6 months- i know when my mood is low, I know why I am feeling the way I am and its fine. My main concern are the long term effects specifically on the brain.

What do you think to the chances of the body healing after Tane? - There was a year between my second and first course and TBH its hard to judge the mental side effects between my first and second course. I worry that the more tane (eg two courses) the less chance of a recoverable.

The body is a complex thing- it can heal from all sorts.. what are peoples thoughts?

Share this post


Link to post
Share on other sites

Please understand that since the body is such a complex thing, there is much that can go wrong. The point of that site is to show there is solid eveidence that accutane can affect the body in ways which are not well understood by science.

As far as your situation goes, the possibility of the worst of accutane's side effects occurring seems relatively low, but they still happen to certain people.

Just from personal experience, my only side effects while taking the medication were a "low mood" and a slightly lowered libido. It wasn't until a couple months after my last pill that the real hell began. Low mood turned into profound depression with blunted emotions and lowered libido turned into a nearly total loss of libido and erectile dysfunction. I am still experiencing these symptoms 13 years later. My body didn't heal itself.

No guarantees this will happen to you though. Don't worry that it absolutely will happen unless it does.

Just realize you are taking a risk if you consider continuing the treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×